# SDR DALA14019273149

- Difficulty date: March 24, 2014
- Submitted: March 27, 2014
- Operation: Air carrier
- Aircraft: N349NB
- Make and model: Airbus A319-114
- Aircraft serial: 1815
- Aircraft time: 31,365 hours, 16,108 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Corroded
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR PLATE IN AFT PAX CABIN FLOOR BETWEEN FRAMES 69-70.  REPLACED SHEAR PLATE IAW SRM 51-72-11 & DWG D53470100.
